Doctor insights on:
Can You Get High From Nitroglycerin
What happens if you apply the nitroglycerin patch and get positive results within the first few minutes, but after a short?
May Adjust Rx: Nitroglycerin is a medication known for what's called "tachyphylaxis" which simply means the effect of the medication wears off over time. Usually, this is a problem after using the medication for a long time. There are different way to administer nitroglycerin and different medications that might be used depending on your medical problem. Consult your doctor soon! ...Read more
I was wondering if touching nitroglycerin can be harmful to someone who doesn't need it? I read it can get into your blood stream? Is this true.. I was helping a friend who needed them and the bottle had what looked like some powder and touched a pil
Not usually: Nitrates are vasodilators but are usually weak BP lowering agents ( not to mention the headaches) and would only be used in pts with angina or heart failure pts. They are also used in pts with coronary vasospasm pts. If pts have one of theses conditions and BP is not optimal the dr may increase your dosage in hopes of treating both conditions. ...Read more
Dilation of vessels: Nitroglycerin is only used in emergency situations, it works by causing dilation of blood vessels, which will then help to lower blood pressure. This also may cause a patient to get a headache as Nitroglycerin causes widespread dilation of blood vessels including blood vessels in the brain. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can you get a buzz from nitroglycerin?
- Can you get high from pseudoephedrine?
- Can you get high from ibuprofen 600mg?
- Ask a doctor a question free online
- Can you get high from ritalin?
- Can you get high from cyclobenzaprine?
- Can you get high from lisinopril?
- Can you get high from loratadine?
- Talk to a urgent care specialist online for free